# SDR 2008UALA00585

- Difficulty date: January 31, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 32,932 hours, 9,419 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B AFT FLAP CENTER HINGE FITTING CRACKED ON I/B AND O/B SIDES.  ACCOMPLISHED INSPECTION OF THE OUTBOARD HINGE FITTINGS ON LEFT AND RIGHT WING INBOARD TRAILING EDGE MAIN FLAPS. MANDATED BY AD 2003-13-01 AND NOT EXTENDABLE. REMOVED, REPLACED AND INSTALLED DAMAGED FLANGES. ACFT OK FOR SERVICE
